# SDR DALA2025082506286

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1155116) CRACK OF: 0.156 IN LENGTH ON RH VERTICAL PRESSURE DECK WEB ATTACH ANGLE AT THE DRAIN SLOT. VERTICAL PRESSURE DECK WEB ATTACH ANGLE WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 6 AND A.A./ A.D. 5714-01004-02.
